# SDR USAA2011081000002

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 70,416 hours, 31,535 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bearing
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S4 CHECK - CORROSION ON RIGHT PYLON SPIGOT BEARING BETWEEN PYLON RIB 7 & 8.  REPLACED RIGHT PYLON SPIGOT BEARING IAW JOB CARD 26C40054035.
